BibTeX record: journals/apal/EvansF11

download as .bib file

@article{DBLP:journals/apal/EvansF11,
  author    = {David M. Evans and
               Marco S. Ferreira},
  title     = {The geometry of Hrushovski constructions, {I:} The uncollapsed case},
  journal   = {Ann. Pure Appl. Logic},
  year      = {2011},
  volume    = {162},
  number    = {6},
  pages     = {474--488},
  url       = {http://dx.doi.org/10.1016/j.apal.2011.01.008},
  doi       = {10.1016/j.apal.2011.01.008},
  timestamp = {Sun, 26 Oct 2014 07:05:52 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/apal/EvansF11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}